# SDR DALA2015070604120

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 28,187 hours, 18,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED FLIGHT DECK OVERHEAD EMERGENCY LIGHT INOPERATIVE.  FOUND BATTERY PACK AND POWER SUPPLY AT B6-123 BAD AND REPLACED.
